A stronger necessary condition for the multistationarity of chemical reaction networks

Sylvain Soliman 1, *
* Auteur correspondant
1 CONTRAINTES - Constraint programming
Inria Paris-Rocquencourt
Abstract : Biochemical reaction networks grow bigger and bigger, fed by the high-throughput data provided by biologists and bred in open repositories of models allowing merging and evolution. Nevertheless, since the available data is still very far from permitting the identification of the increasing number of kinetic parameters of such models, the necessity of structural analyses for describing the dynamics of chemical networks appears stronger every day. Using the structural information, notably from the stoichiometric matrix, of a biochemical reaction system, we state a more strict version of the famous Thomas' necessary condition for multistability. In particular, the obvious cases where Thomas' condition was trivially satisfied, mutual inhibition due to a multimolecular reaction and mutual activation due to a reversible reaction, can now easily be ruled out. This more strict condition shall not be seen as some version of Thomas' circuit functionality for the continuous case but rather as related and complementary to the whole domain of the structural analysis of (bio)chemical reaction systems, as pioneered by Chemical Reaction Network Theory.
Type de document :
Article dans une revue
Bulletin of Mathematical Biology, Springer Verlag, 2013, 75 (11), pp.2289-2303. 〈10.1007/s11538-013-9893-7〉
Liste complète des métadonnées

Littérature citée [25 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00772438
Contributeur : Sylvain Soliman <>
Soumis le : jeudi 16 mai 2013 - 16:50:03
Dernière modification le : vendredi 25 mai 2018 - 12:02:03
Document(s) archivé(s) le : mardi 4 avril 2017 - 07:45:18

Fichier

Soliman13bmb.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Sylvain Soliman. A stronger necessary condition for the multistationarity of chemical reaction networks. Bulletin of Mathematical Biology, Springer Verlag, 2013, 75 (11), pp.2289-2303. 〈10.1007/s11538-013-9893-7〉. 〈hal-00772438v5〉

Partager

Métriques

Consultations de la notice

546

Téléchargements de fichiers

371